# SDR UIEA2018120802798

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,470 hours, 19,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK OFF EICAS MESSAGE. PERFORMED ADJUSMENT / TEST OF THE RT COOLING PACK IAW AMM 21-51-00, NO MESSAGES NOTED ON BITE TEST. MESSAGE NORMAL WHEN PACK IS IN OFF POSITION OPS CHECK GOOD, A/C OK FOR SERVICE.
